MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR FEMORAL STEM CEMENTLESS SIZE 9; PROSTHESIS, HIP

ZIMMER BIOMET, INC. MODULAR FEMORAL STEM CEMENTLESS SIZE 9; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Material Erosion (1214); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Metal Related Pathology (4530)
Date of Event 09/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately three (3) years and four (4) months post implantation due to wear.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Catalog#: 00784800200 modular neck k 12/14 neck taper lot#: 62837931.Catalog#: 00620205222 shell porous with cluster holes 52 mm lot#: 63171564.Catalog#: 00630505036 liner standard 3.5 mm offset 36 mm i.D.Lot#: 63601474.Catalog#: 00801803602 femoral head sterile product 2/14 taper lot#: 63494290.Catalog#: 00625006520 bone screw self-tapping 6.5 mm dia.20 mm length lot#: 63585012.Catalog#: 00625006525 bone screw self-tapping 6.5 mm dia.25 mm length lot#: 63596930.Medical records were provided and reviewed by a health care professional.A review of the available records identified the following: the patient underwent a left total hip arthroplasty.Zimmer biomet components were implanted without complications.The patient underwent a revision procedure.Significant poly wear was noted during the procedure.There was little inflammation within the joint but no accumulated synovial fluid.All products were revised.No other complication/finding related to the reported event was noted.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00355.

Brand Name
MODULAR FEMORAL STEM CEMENTLESS SIZE 9
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13758353
Report Number0001822565-2022-00719
Device Sequence Number5942857
Product Code LPH
UDI-Device Identifier00889024132627
UDI-Public(01)00889024132627(17)270331(10)63622444
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00771300900
Device Lot Number63622444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale